본문 바로가기
KERD
논문KCI 등재

Two Cases of Severe Bupropion Overdose

0

조회

0

다운로드

1

인용

0

참고문헌

키워드

초록

Bupropion, a norepinephrine and dopamine reuptake inhibitor, has been increasingly prescribed for major depressive disorder,attention deficit hyperactivity disorder, and as an adjuvant of cigarette smoking cessation due to its favorable side-effect profile. Annual numbers of bupropion overdose have tended to increase in proportion to this increased prescription. Several cases of severe bupropion overdose have been previously reported worldwide, but these cases are rare in Korea. In this paper, we report two cases of severe bupropion overdose involving seizure: one was fatal; in the other case, the patient recovered.

Abstract

Bupropion, a norepinephrine and dopamine reuptake inhibitor, has been increasingly prescribed for major depressive disorder,attention deficit hyperactivity disorder, and as an adjuvant of cigarette smoking cessation due to its favorable side-effect profile. Annual numbers of bupropion overdose have tended to increase in proportion to this increased prescription. Several cases of severe bupropion overdose have been previously reported worldwide, but these cases are rare in Korea. In this paper, we report two cases of severe bupropion overdose involving seizure: one was fatal; in the other case, the patient recovered.

참고문헌 (12)

  1. Spiller HA, "Bupropion overdose: a 3-year multicenter retrospective analysis", Am J Emerg Med, 12, pp.43~45 (1994)
  2. Stahl SM, "A review of the neuropharmacology of bupropion, a dual norepinephrine and dopamine reuptake inhibitor", Prim Care Companion J Clin Psychiatry, 6, pp.159~166 (2004)
  3. Belson MG, "Bupropion exposures: clinical manifestations and medical outcome", J Emerg Med, 23, pp.223~230 (2002)
  4. Ayers S, "Bupropion overdose in an adolescent", Pediatr Emerg Care, 17, pp.104~106 (2001)
  5. Shepherd G, "Intentional bupropion overdoses", J Emerg Med, 27, pp.147~151 (2004)
  6. Morazin F, "Cardiogenic shock and status epilepticus after massive bupropion overdose", Clin Toxicol (Phila), 45, pp.794~797 (2007)
  7. Storrow AB, "Bupropion overdose and seizure", Am J Emerg Med, 12, pp.183~184 (1994)
  8. Givens ML, "Cardiotoxicity associated with accidental bupropion ingestion in a child", Pediatr Emerg Care, 23, pp.234~237 (2007)
  9. Biswas AK, "Cardiotoxicity associated with intentional ziprasidone and bupropion overdose", J Toxicol Clin Toxicol, 41, pp.101~104 (2003)
  10. Curry SC, "Intraventricular conduction delay after bupropion overdose", J Emerg Med, 29, pp.299~305 (2005)
  11. Cumpston KL, "Gastric decontamination, enhanced elimination, and toxicokinetics in a sustained- release bupropion overdose", Am J Emerg Med, 22, pp.231~232 (2004)
  12. Sirianni AJ, "Use of lipid emulsion in the resuscitation of a patient with prolonged cardiovascular collapse after overdose of bupropion and lamotrigine", Ann Emerg Med, 51, pp.412~415 (2008)

관련 논문AI추천

이 간행물의 다른 논문 (7건)